Posted by billy-b on August 6, 2003, at 22:34:56
In reply to re: lexapro's sexual and anxiety side effects » billy-b, posted by lil' jimi on August 6, 2003, at 0:26:47
Thank's for the welcome. I have something for you here that is really pretty funny or sort of scary. I work as a home builder and I live pretty far north where it rarely reaches 80 degrees. It's pretty physical work but nothing serious. Now Ive read some posts here that wellb. can make you sweat. Yep. Just a wee bit.
I start work at 7am by 9:00 I honest to God look like I fell in a lake. My pant's and shirt are soaked and actually dripping. My hair is plasterd to my head with steady drips off of my nose, chin and ears. The funny part (I guess) is the look on the other guys faces while they stand there watching me squirt sweat. I think I read that its an adrenaline thing but geez I dont even feel hot. Yet another very wierd thing this stuff is doing to my body. Get dizzy to. Bad deal for my kinda work. Im going to stick this out awhile but I dont see me using this much longer. Wait and see I guess. Thanks again. Peace Billy